# SDR AALA202406032950

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 18,636 hours, 8,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Seat 24a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY EXIT LIGHTS AT SEAT 24A OUT OF PLACE. RESECURED SEAT 24A EMERGENCY LIGHT. PER AMM 33-51-11.
